# SDR ASAA2013021493918

- Difficulty date: February 14, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 23,655 hours, 7,232 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START.  APU DID NOT LIGHT OFF AT ALL.  RAN SYS TEST IAW FIM 49-40, TASK 803 STEP A THRU E ALSO STARTED APU 3 TIMES NO DEFECTS NOTED.  SYS OPS CHECK GOOD.
